# SDR ASOA2016040714753

- Difficulty date: April 7, 2016
- Submitted: May 5, 2016
- Operation: Air carrier
- Aircraft: N933EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8022
- Aircraft time: 22,360 hours, 21,568 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Plate
- Condition: Contaminated
- Location: Escape Hatch
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW ESCAPE HATCH MECHANISM DETAIL INSPECTION COULD NOT BE COMPLIED WITH DUE TO MALFUNCTIONING TRIGGER PLATE ON OUTER HANDLE.  CLEANED EXCESS GRUDGE & DIRT ACCUMULATION FROM UNDERNEATH OUTER HANDLE OF CREW ESCAPE HATCH USING BRISTLE BRUSH AND A RAG TRIGGER PLATE ON ENTER HANDLE IS NOW OPERATING CORRECTLY IAW AMM 52-22-00-710-801.
